# SDR YYFA2012F00174

- Difficulty date: September 7, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,458 hours, 39,658 cycles
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Damaged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN WALK THRU INSPECTION, FOUND L2 DOOR SLIDE PRESSURE GAUGE UNREADABLE AND MANUAL PULL LANYARD NOT PROPERLY ATTACHED.  LAYING IN GIRT BAR, LOOSE.
